# SDR ASOA2014041410346

- Difficulty date: March 23, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,522 hours, 30,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AISLE, SEAT TRACK SECTION AT RBL9, FROM 10" FWD OD FS409.0 AFT TP- FS409+128, CORRODED AROUND SEVERAL TRACK ATTACHING SCREWS AND PITTED ON TOP SURFACE. REMOVED SEAT RAIL, IAW SRM 53-01-11.  LOCATED AND DRILLED 54 EA NEW FASTENER HOLES IAW SRM 51-40-11.  INSTALLED SEAT TRACK IAW AMM 53-01-1-400-802.
